# SDR DL73K991670

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Loose
- Location: Rt Wing
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST ALL 'A' SYSTEM HYDRAULIC FLUID.  FOUND B-NUT LOOSE AT RT REV PRESSURE SWITCH, TIGHTENED SAME, CKS GOOD.
